# SDR AALA2009030700004

- Difficulty date: March 7, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Aircraft time: 43,222 hours, 16,635 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - GREEN SYSTEM LOW RESERVOIR WARNING IN FLIGHT GREEN SYSTEM COMPLETELY EMPTY.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GREEN SYSTEM HYDRAULIC SUCTION PIPE IN RIGHT WING.  SYSTEM GROUND CHECK NORMAL OPERATION.
